# SDR R7MR33513

- Difficulty date: June 8, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MC02
- Part serial: 322
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEMD, UNIT HAS INTERMITTENT FAULT CODE FOR THE SAME NON-EXISTENT PROBLEM.  ERRORS IN ANALOG DISPLAY.  INTERMITTENT AC START PROBLEM.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
